# SDR SWAA2023041415660

- Difficulty date: March 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUD FRAME LOCATED BS 294.5 AT LEVEL STR 17R RBL 54 FWD GALLEY AREA 2023-185243<[01] ET EQUIPMENT P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23;[02] ET EQUIPMENT P/N: NORTEC 600D; S/N: 220272712; DUE DATE: 17-DEC-23;[03] PERFORMED PERMANENT REPAIR ON STUD FRAME LOCATED BS 294.5 AT LEVEL STR 17R RBL 54 FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGN-OFF BELOW.;[04] CERTIFIED AS RII  PERFORMED PERMANENT REPAIR ON STUD FRAME LOCATED BS 294.5 AT LEVEL STR 17R RBL 54 FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGN-OFF BELOW.
